Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Too much antibiotics?

I know the docs have a brain on them, but I've had an eye infection since Thursday and in that time I've seen a doc every day. And every day I've gotten shots of a strong antibiotic (rofram or something like that). So today after a total of 5 shots, antibiotic eye drops she also gives me pills and a cream for my eye. I realize that they are hoping this gets better, but I feel like a walking medicine cabinet. Is there such a thing as too much antibiotics?
Btw I'm 18 wks today and asked about how this affects baby, but the response I got was it will be better overall if you get this infection taken care of for both me and passenger on board.

Answer Question
 
urthat1chick

Asked by urthat1chick at 4:13 PM on Nov. 30, 2008 in Pregnancy

Level 2 (9 Credits)
Answers (5)
  • You might want to go to a different eye doctor. And you need to call your OBGYN as soon as possible. Every kind of antibiotics will effect the child, and not in a postive way.

    I cant believe that the doctor even gave you this medicine when they know you are pregnant.
    Dont get me wrong, of course you are not a doctor ( i guess), but even YOU should know better than taking this medicine before asking your OBGYN.
    m.robertson811

    Answer by m.robertson811 at 4:17 PM on Nov. 30, 2008

  • yeah thats too much.

    i woul never do that, i would talk to your obgyn and see a diff doctor about your eye
    Anonymous

    Answer by Anonymous at 4:19 PM on Nov. 30, 2008

  • Yeah, I have to get everything checked out by my OB bc only she knows everything that is going on w/ ur pregnancy and how it will affect you personally.
    srhmldndo

    Answer by srhmldndo at 4:19 PM on Nov. 30, 2008

  • It was my ob that gave it to me. Our eye doc isn't even open friday thru sun. She just keeps saying it's fine.
    urthat1chick

    Answer by urthat1chick at 4:29 PM on Nov. 30, 2008

  • Well then you better get a new OBGYN.. AFAP.. because this is not alright. Antibiotics are strong chemicals....

    I dont know a single OBGYN that would give this medicine to you.
    m.robertson811

    Answer by m.robertson811 at 4:32 PM on Nov. 30, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Pregnancy
i'm praying!!!